# SDR AALA20160213002

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 45,483 hours, 22,435 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7936907615
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

AT CRUISE, JUST PRIOR TO DESCENT, LT HYD LOW PRESS LIGHT CAME ON.  LT HYD QTY WENT TO 5. CREW TURNED THE HYD PUMP OFF.  AN EMER WAS DECLARED.  UPON LANDING, QTY WENT TO 1.  LT T/R DEPLOYED BUT DID NOT STOW.  REPLACED LT PRESS FILTER INBD HYD LINE & UNION IAW PP GPM, NO LEAKS NOTED.  THE ACFT WAS GNDED.
